# SDR SWIA200718797

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 12,903 hours, 9,881 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 3932 - AFTER STARTING APU, THERE WAS A STRONG ODOR OF FUEL.  CREW REPORTS FUEL LEAKING FROM APU DRAIN MAST.  REPLACED THE APU FUEL SHUTOFF SOLENOID VALVE IAW CRJ 200 MM 49-31-05.
